Relations between positive series and integrals

Luh, Wolfgang and Trautner, Rolf: Relations between positive series and integrals. Acta scientiarum mathematicarum, (68) 1-2. pp. 125-132. (2002)

[img] Cikk, tanulmány, mű
math_068_numb_001_002_125-132.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2002
Volume: 68
Number: 1-2
Page Range: pp. 125-132
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 132. p.; Abstract
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2016. Oct. 15. 14:10
URI: http://acta.bibl.u-szeged.hu/id/eprint/15904

Actions (login required)

View Item View Item